MAUDE Adverse Event Report: VOLCANO CORPORATION CORE MOBILE SYSTEM MEDICAL EQUIPMENT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE MOBILE SYSTEM MEDICAL EQUIPMENT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.07
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a core mobile system was used in a procedure.During use, pressure measurements were not possible.The system was unplugged and rebooted, but could not be resolved.A break was observed on the ffr pimmette cable; therefore, the cable was replaced but did not fully resolve the issue.It is unknown how the procedure was completed and if the device was being used in an emergent procedure.No patient injury reported.This product problem is being reported in an abundance of caution because it is unknown if the failure occurred during an emergent procedure; potential for harm.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable.Block d4: expiration date is not applicable.Blocks d6 & d7: not applicable.Blocks e1 & g2: country is germany.Block h3 & h6: at the customer site, a field service engineer replaced the ffr pimmette cable and hemo cable.System meets the specification for the performed service and is returned to use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Blocks d9 & h3: the core mobile system component was returned for evaluation.Block h3: visual inspection of the ffr pimmette found no break or damage to the device.During functional testing, the ffr pimmette was connected and recognized by the system.The device functioned as expected with a pressure wire simulator, even upon manipulation of the cable connection, and disconnecting/reconnecting the ffr pimmette.Block h6: the probable cause of the pressure measurement issue could not be determined since the device performed as intended.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
CORE MOBILE SYSTEM MEDICAL EQUIPMENT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key22795071
Report Number3008363989-2025-00101
Device Sequence Number20993357
Product Code IYO
UDI-Device Identifier00845225012274
UDI-Public(01)00845225012274(11)170208
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.07
Device Catalogue Number400-0100.07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown